S. Baba and R. Sreekantan, AN ANALOGUE OF CIRCULAR UNITS FOR PRODUCTS OF ELLIPTIC CURVES, Proc. Edinb, pp.47-82, 2004.
DOI : 10.1017/S001309150200113X

A. A. Beilinson, Higher regulators and values of L-functions, Journal of Soviet Mathematics, vol.270, issue.No. 2, pp.2036-2070, 1985.
DOI : 10.1007/BF02105861

A. A. Beilinson, Higher regulators of modular curves, Applications of algebraic K-theory to algebraic geometry and number theory, Part I, Proceedings of Summer Research Conference, pp.1-34, 1983.

M. Bertolini, H. Darmon, and V. Rotger, Beilinson-Flach elements and Euler systems I: Syntomic regulators and $p$-adic Rankin $L$-series, Journal of Algebraic Geometry, vol.24, issue.2, pp.355-378, 2015.
DOI : 10.1090/S1056-3911-2014-00670-6

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.300.913

M. Bertolini, H. Darmon, and V. Rotger, Beilinson-Flach elements and Euler systems II: The Birch-Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-series, Journal of Algebraic Geometry, vol.24, issue.3, pp.569-604, 2015.
DOI : 10.1090/S1056-3911-2015-00675-0

J. I. Burgos and . Gil, Green forms and their product, Duke Math, J, vol.75, issue.3, pp.529-574, 1994.
DOI : 10.1215/s0012-7094-94-07516-9

URL : http://projecteuclid.org/download/pdf_1/euclid.dmj/1077287809

J. I. Burgos-gil, J. Kramer, and U. Kühn, COHOMOLOGICAL ARITHMETIC CHOW RINGS, Journal of the Institute of Mathematics of Jussieu, vol.6, issue.01, pp.1-172, 2007.
DOI : 10.1017/S1474748007000011

F. Déglise, Around the Gysin triangle II, Doc, Math, vol.13, pp.613-675, 2008.

P. Deligne, Formes modulaires et représentations l-adiques, Sém, Lect. Notes in Math, vol.196869, issue.179, 1971.
DOI : 10.1007/bfb0058810

P. Deligne, Les Constantes des Equations Fonctionnelles des Fonctions L, Modular functions of one variable, II (Proc. Internat. Summer School, pp.501-597, 1972.
DOI : 10.1007/978-3-540-37855-6_7

P. Deligne, Valeurs de fonctions L et périodes d'intégrales Automorphic Forms. Representations and L-functions (Oregon State Univ, Proc. Sympos. Pure Math, pp.313-346, 1977.

P. Deligne and M. Rapoport, Les Sch??mas de Modules de Courbes Elliptiques, Proc. Internat. Summer School Lect. Notes in Math, vol.349, pp.143-316, 1972.
DOI : 10.1007/978-3-540-37855-6_4

C. Deninger, Higher regulators and Hecke L-series of imaginary quadratic fields I, Invent, Math, vol.96, issue.1, pp.1-69, 1989.

C. Deninger, Extensions of motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields, Proc. Arithmetic Geometry, Cortona, pp.99-137, 1994.

C. Deninger and A. Scholl, The Beilinson conjectures, in L-functions and arithmetic, Soc. Lecture Note Ser, vol.153, pp.173-209, 1989.

F. Diamond and J. Im, Modular forms and modular curves, in Seminar on Fermat's Last Theorem, CMS Conf. Proc, pp.39-133, 1993.

M. Flach, A finiteness theorem for the symmetric square of an elliptic curve, Inventiones Mathematicae, vol.28, issue.3, pp.307-327, 1992.
DOI : 10.1007/BF01232029

M. Harris and R. Taylor, On the geometry and cohomology of some simple Shimura varieties, Annals of Math. Studies, vol.151, 2001.
DOI : 10.1515/9781400837205

G. Henniart, Caract???risation de la correspondance de Langlands locale par les facteurs? de paires, Inventiones Mathematicae, vol.13, issue.no3, pp.339-350, 1993.
DOI : 10.1007/BF01244309

A. Huber and G. Kings, Dirichlet motives via modular curves, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.32, issue.3, pp.313-345, 1999.
DOI : 10.1016/S0012-9593(99)80016-0

H. Jacquet, Automorphic forms on GL(2) Part II, Lect. Notes in Math, vol.278, 1972.
DOI : 10.1007/BFb0058503

U. Jannsen, Deligne homology, Hodge-D-conjecture, and motives, in Beilinson's Conjectures on Special Values of L-functions, Perspect. Math, vol.4, pp.305-372, 1988.

U. Jannsen, Mixed motives and algebraic K-theory, Notes in Math, vol.1400, 1990.
DOI : 10.1007/BFb0085080

URL : http://epub.uni-regensburg.de/26647/

K. Kato, p-adic Hodge theory and values of zeta functions of modular forms, Cohomologies p-adiques et applications arithmétiques, ix, pp.117-290, 2004.

G. Kings, D. Loeffler, and S. L. Zerbes, Rankin-Eisenstein classes for modular forms

A. Lei, D. Loeffler, and S. L. Zerbes, Euler systems for Rankin-Selberg convolutions of modular forms, Annals of Mathematics, vol.180, issue.2, pp.653-771, 2014.
DOI : 10.4007/annals.2014.180.2.6

J. Neková?, Be??linson???s conjectures, Proc. Symp. Pure Math., 55 Part I, pp.537-570, 1991.
DOI : 10.1090/pspum/055.1/1265544

N. Schappacher and A. J. Scholl, The boundary of the Eisenstein symbol, Mathematische Annalen, vol.268, issue.1, pp.303-321, 1991.
DOI : 10.1007/BF01459247

C. Schmidt, P-adic measures attached to automorphic representations ofGL(3), Inventiones Mathematicae, vol.33, issue.12, pp.597-631, 1988.
DOI : 10.1007/BF01393749

URL : http://www.digizeitschriften.de/download/PPN356556735_0092/PPN356556735_0092___log34.pdf

P. Schneider, Introduction to the Beilinson conjectures, in Beilinson's conjectures on special values of L-functions, Perspect. Math, vol.4, pp.1-35, 1988.

A. J. Scholl, Motives for modular forms, Inventiones Mathematicae, vol.79, issue.1, pp.419-430, 1990.
DOI : 10.1007/BF01231194

A. J. Scholl, Integral elements in K-theory and products of modular curves, The arithmetic and geometry of algebraic cycles, NATO Sci. Ser. C Math. Phys. Sci, vol.548, pp.467-489, 1998.

A. J. Scholl, L-functions of modular forms and higher regulators

G. Shimura, The special values of the zeta functions associated with cusp forms, Communications on Pure and Applied Mathematics, vol.88, issue.6, pp.783-804, 1976.
DOI : 10.1002/cpa.3160290618

G. Shimura, On the periods of modular forms, Mathematische Annalen, vol.58, issue.3, pp.211-221, 1977.
DOI : 10.1007/BF01391466

V. Voevodsky, Triangulated categories of motives, in Cycles, transfers, and motivic homology theories, Annals of Mathematics Studies, vol.143, 2000.

J. Wildeshaus, Abstract, Compositio Mathematica, vol.478, issue.05, pp.1196-1226, 2009.
DOI : 10.1007/BF01394268

É. Lyon and . Umpa, 46 allée d'Italie, 69007 Lyon, France E-mail address: francois.brunault@ens-lyon, pp.980-8578